# SDR USAA2014070100014

- Difficulty date: June 26, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 15,205 hours, 12,503 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 00
- Part serial: 00
- Condition: Loose
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON INBD LOWER LINK FITTING ASSEMBLY FOUND LOOSE.  TORQUED & SAFETIED THE LOWER LINK FITTING ASSEMBLY IAW EO 5414P124.
